Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Is Anyone Taken Xcopri ( Cenobamate ? Having An Side Effects.

Is Anyone Taken Xcopri ( Cenobamate ? Having An Side Effects.

A MyEpilepsyTeam Member said:

Actually, I've started taking g it a little while ago. I was having horrible side effects, like drowsiness, mood changes, brain fog, and others. Then my neurologist instructed me to take it at night, and that's all gone away since. I take it around the same time I take my other night-time dosages, scheduled for 8 p.m.

posted 5 months ago
A MyEpilepsyTeam Member said:

Now I’m on 150 mg I am feeling anxious and emotional. That’s not normal for me.

posted 4 months ago
A MyEpilepsyTeam Member said:

That’s what I do also

posted 5 months ago
Already a Member? Log in